# SDR MALA954496

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulbs
- Part number: 6104781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING WALKAROUND, THE FORWARD EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS HAD TWO BULBS INOPERATIVE.  MAINTENANCE REPLACED THE LT AFT BATTERY PACK.  SYSTEM OPERATED SATISFACTORILY.  (W)
